# SDR C8GA2011000006

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 65,216 hours, 34,865 cycles
- Engine: Pwa JT8D15
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Power Supply
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OUT, ALL 3 ENGINE FUEL FLOW INDICATIONS FLUXUATED BY + / - 5000 LBS.  THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED NOTING FUEL FLOW POWER SUPPLY AT FAULT.  R & R THE FUEL FLOW POWER SUPPLY PERFORMED OPS CHECKS, NO OTHER DEFECTS WERE IDENTIFIED.  ACFT WAS RETURNED TO SERVICE.
